# SDR SWAA042175

- Difficulty date: July 29, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 53,545 hours, 46,156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE FELL OUT OF CONTAINER.  REINSTALLED AND SECURED SLIDE PER MM.
